# SDR A6WA200640351

- Difficulty date: September 14, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 250, RBL 30, NEAR STRINGER 16 IS BENT AND CRACKED .3 INCH INBOARD OF STRINGER 16.  MAINTENANCE REPAIRED TRANSVERSE BEAM IAW EO 601R-53-9822.  (M)
